| Model Number |
CCWTT0 |
| Medical Device Problem Code |
Break (1069)
| Health Effect - Clinical Code |
Blurred Vision (2137)
| Date of Event |
08/29/2022
Type of Reportable Event
Serious Injury
Event or Problem Description
A health care professional reported that following an intraocular lens (iol) implant procedure, the patient experienced poor vision and no visual improvements 1 month post op and also 1 of the haptics was broken off upon inspection under the scope.The iol was exchanged for another lens approximately 1 month following the initial implant procedure.Additional information will be requested.
Additional Manufacturer Narrative
A sample device was not returned for analysis.Complaint history and product history records were reviewed and documentation indicated the product met release criteria.Root cause has not been identified.There have been no other complaints reported in the lot number.The manufacturer internal reference number is: (b)(4).
Additional Manufacturer Narrative
The manufacturer internal reference number is: (b)(4).